# SDR SWAA2025110317055

- Difficulty date: September 22, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,348 hours, 40,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812631
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD BS 500-500A, S27R WL 156.  REMOVED AND REPLACED FCB AFT SHIELD IAW SRM 51-40-02-0G-0 AND DWG 143A0080 REV -.
